# SDR SWAA2021120147092

- Difficulty date: November 23, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 48,858 hours, 32,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M1668 INOP ; / [01] WHILE TROUBLESHOOTING VERIFIED GOOD GROUND AND POWER TO D10712. ALSO SWAPPED WITH A GOOD WORKING BATTERY PACK AND LIGHTS CAME ON AND BATTERY CHARGER OPERATED PROPERLY. NEW BATTERY PACK IS ON ORDER.; [02] VERIFIED CORRECTIVE ACTION 1; [03] REMOVED AND REPLACED M1668 BATTERY CHARGER AND BATTERY PACK AND PERFORMED GOOD TEST PER AMM 33-51-06-960-805 AND AMM 33-51-06-960-806.; [04] VERIFIED CORRECTIVE ACTION 3.
